# SDR CALA2019081201352

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 101,597 hours, 10,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23413
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BS1035 UNDERW ING LONGERON FITTING AREA, 1EA HOLE FOUND CRACK AT FX SKIN, DETA ILS REFER ATTACHED FIG, REFER NR LP 9131053. FX SKIN STA 993 TO STA 1035 BETWEEN STR 35R TO STR 38R SKIN REPAIRED AS PER EC/RA NR. 5331-02418 REV.
